# SDR SWAA2019011428380

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 64,543 hours, 37,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR BRACKET LOOSE.  R&R RIVET IAW SRM.
